On $f$-derivations of lattices
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 701-707
Printed December 1, 2008
Y\i lmaz \c{C}even and Mehmet Ali \"{O}zt\"{u}rk
S\"{u}leyman Demirel University and Ad\i yaman University
Abstract : In this paper, as a generalization of derivation on a lattice, the notion of $f$-derivation for a lattice is introduced and some related properties are investigated.
Keywords : lattice, derivation, $f$-derivation
MSC numbers : 06B35, 06B99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd